Full Text: PDF
Volume 5, Issue 1, 1 February 2021, Pages 9-22
Abstract. The purpose of this paper is to study the iterative scheme of the Halpern type for a commutative semigroup of Bregman quasi-nonexpansive mappings on a closed and convex subset of a Banach space. A strong convergence theorem is established for finding a common fixed point solution. Our results extend and improve some related results in the current literature. In addition, we present numerical examples to illustrate the performance of our method in finite and infinite dimensional spaces.
How to Cite this Article:
L. Liu, B. Tan, A. Latif, Approximation of fixed points for a semigroup of Bregman quasi-nonexpansive mappings in Banach spaces, J. Nonlinear Var. Anal. 5 (2021), 9-22.